# SDR VNAA0111012

- Difficulty date: November 28, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,007 hours, 14,166 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Connector
- Condition: Dirty
- Location: Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A ELECTRONIC CONTROL UNIT FAIL MESSAGE AND ABORTED TAKEOFF.  THE CAPTAIN REPORTED AN INTERMITTENT FAILURE DURING TAXI.  MAINTENANCE CONTROL HAD OUTSTATION MAINTENANCE CLEAN THE CANNON PLUGS ON THE DIRECT CURRENT GENERATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
